# SDR AALA991280

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Row 22h And 31h
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATHWAY LIGHTS AT SEATS 22H AND 31H INOPERATIVE.  REPLACED BROKEN CONNECTOR PINS TO EMERGENCY EXIT PATHWAY LIGHTS AT SEATS 22H AND 31H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
